# SDR DALA2016022301465

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 77,088 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520-550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA383903-14AD, REV E FS 520 TO FS 550/S14L TO S16L, LT SKIN DENTS  & FS 540 FRAME SHEAR TIE CRACKED AD2001-20-12 - RESTRICTION 2. ERA INI CYC ACTL/2110 CONVERTED TO SCEPTRE ON 09OCT13 03:51 UTC AD NR FROM ACTL 2001-20-12, ENG ACTL AD NR DOES NOT HAVE ASSOCIATED ACTL EA NR, ENG, AD TO AA CONVERSION NOT COMPLETED, ENG, AA 5100-01787 IN AD-AA CONVERSION LIST NOT IN SCEPTRE IMD FOR AD NR ERA ISSUE DATE 29SEP02 WAS AFTER LAST DEFERED DATE 24MAR92.  USED LAST DEFERED DATE AS THE LOG REPORTED BY DATE.  REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTIONS; 10-0553-8-0410, SN 674 INI SEC II, 10-0553-8-0411, SN 674, REP SEC II.  C/W LFEC OF PERIMETER ROW OF FASTENERS IAW NDT MANUAL, PT 6 53-00-06, NO DEFECTS.
